[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Glucagon question

In a message dated 2/8/2001 9:12:22 AM Eastern Standard Time, 
email @ redacted writes:
<< but my doc suggested I 
 have him just give me an injection of glucagon one day because he said it 
 won't hurt anything except make my blood sugars go up for a little while.  
 Has anyone ever done this?  I'm a little wary of doing it just because I was 
 told by my diabetes educator that whoever is giving me the glucagon needs to 
 turn me on my side because it's likely I'll throw up....and I don't want to 
 do that unless it's absolutely necessary! >>

That sounds horrible to me. Maybe you can get some sterile saline and have 
him inject you with that instead. Seems pointless to make your blood sugar go 
up just for practice reasons.
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml